MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.50mm x 12mm nc emerge balloon catheter was advanced for dilatation; however, it was noted that the shaft broke at the 90cm marker band on the shaft.The device was removed and the procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 51.7cm distal of the strain relief.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the reported broken shaft as the hypotube was separated.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10613421
Report Number2134265-2020-12876
Device Sequence Number2719894
Product Code LOX
UDI-Device Identifier08714729846413
UDI-Public08714729846413
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2022
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0025813183
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2020
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer10/22/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1